# SDR BSYA2012008

- Difficulty date: February 7, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 14,153 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  PILOT NOTICED TWO FLAT MAIN TIRES, MAINTENANCE REPLACED BOTH MAIN TIRES, NO OTHER DEFECTS NOTED.
